| Model Number |
ZCB00 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Vitrectomy (2643)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Date of event: unknown, not provided.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the doctor had an issue with zcb00 intraocular lens (iol).The haptics stick together for 2-3 minutes in a case and the doctor tried to get them unstuck but ended up puncturing the capsule with a 2nd instrument leading to a vitrectomy and placement of an anterior chamber (ac) lens.Several follow-ups were performed to try to ask for more clarification and also obtain more information but there was no additional information received.
Additional Manufacturer Narrative
Additional information: device evaluation: the lens was not returned, therefore, an investigation could not be performed.The complaint issue reported could not be verified.Product deficiency could not be determined.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed no additional investigation requests for this po number.Conclusion: as a result of the investigation ,there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.